| Catalog Number |
364606 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported before using the bd vacutainer® acd solution a blood collection tubes, one (1) tube had discolored (yellow) additive and a different single tube contained foreign matter (gray rubber stopper) inside.There was no report of patient impact.
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).H.6.Investigation summary: bd received two (2) samples and a photo.Both were evaluated by visual examination and the customer¿s indicated failure mode for foreign matter (yellow additive and hemogard stopper) was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of foreign matter (yellow additive and hemogard stopper).Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.